# SDR SWAA970353

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUTDOWN OF NUMBER 2 ENGINE, DUE TO OIL QUANTITY AND PRESSURE INDICATION FLUCTUATIONS.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED AND DISCOVERED ENGINE OIL QUANTITY WAS NORMAL AND NO LEAKS WERE NOTED.  REPLACED OIL QUANTITY TRANSMITTER CANNON PLUG PER M/M.
